British Journal of Mathematical and Statistical Psychology

Cover image for British Journal of Mathematical and Statistical Psychology

May 2010

Volume 63, Issue 2

Pages 257–480

  1. Original Article

    1. Top of page
    2. Original Article
    1. Two simple approximations to the distributions of quadratic forms (pages 273–291)

      Ke-Hai Yuan and Peter M. Bentler

      Version of Record online: 24 DEC 2010 | DOI: 10.1348/000711009X449771

    2. Testing and modelling non-normality within the one-factor model (pages 293–317)

      Dylan Molenaar, Conor V. Dolan and Norman D. Verhelst

      Version of Record online: 24 DEC 2010 | DOI: 10.1348/000711009X456935

    3. Comparing the regression slopes of independent groups (pages 319–340)

      Marie Ng and Rand R. Wilcox

      Version of Record online: 24 DEC 2010 | DOI: 10.1348/000711009X456845

    4. The ad coefficient as a descriptive measure of the within-group agreement of ratings (pages 341–360)

      Ludwig Kreuzpointner, Patricia Simon and Fabian J. Theis

      Version of Record online: 24 DEC 2010 | DOI: 10.1348/000711009X465647

    5. Cocaine addiction and personality: A mathematical model (pages 449–480)

      Antonio Caselles, Joan C. Micó and Salvador Amigó

      Version of Record online: 24 DEC 2010 | DOI: 10.1348/000711009X470768

SEARCH

SEARCH BY CITATION